# SDR SWAA2022022238123

- Difficulty date: August 28, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CHANNEL CRACKED AT STATION 540 LBL 1. / REMOVED + REPLACED FLOOR CHANNEL STA 540 LBL0-24 IAW SRM 51-40-02-0G-0
